# SDR A6WA20134646

- Difficulty date: January 19, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP GUIDE ROLLER FITTING IS CHAFED.  BLENDED CHAFED AREA ON LEFT O/B FLAP GUIDE ROLLER FITTING IAW REO 601R-57-53-963.
